MathSciNet Relay Station
MathSciNet bibliographic data
MR2785870 (2012c:14025) 14D23 (14H10 14H30)
Johnson, P.; Pandharipande, R.; Tseng, H.-H. Abelian Hurwitz-Hodge integrals. Michigan Math. J. 60 (2011), no. 1, 171–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement